# SDR DALA2017031702243

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620, LEFT ZEE ANGLE CORRODED, FWD CARGO BAY.   REMOVED CORROSION IAW SRM 51-10-02, PAR 15, A(2). NOT WITHIN ALLOWABLE LIMITS.  REMOVED & REPLACED  THE ZEE ANGLE IAW SRM 51-40-2, PG. 2 PAR 4,  & DWG  143N5320.
